Health knowledge made personal
Join this community!
› Share page:

Could mixing Bronkaid, an Albuterol inhaler and Allegra cause swollen lymph nodes in the neck?


Posted by its a new day!

My doctor refused to give me meds for my asthma attacks and allergies because I am a smoker.  So, I decided to get the meds another way.  I went to another doctor who gave me Allergra and an Albuterol inhaler.  Since then I have also started taking Bronkaid because it seems to last longer. 

I take the Allegra when I remember its there, probably once a week or so.  I use the inhaler every morning and night and take the Bronkaid every morning.  Since using the Bronkaid, I use my inhaler twice per day instead of 3-4 times per day.

 Now, i have 8 swollen lymph nodes in my neck.  Could that be the cause?

 
Answers (1)
Sort by: Newest first | Oldest first

At your pharmacy!! Bronkese cough mixture,ventolin inhaler!or venteze syrup that u can take everday.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: